eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Maca cause Gluten intolerance (Celiac disease - sprue)?

Summary: there is no Gluten intolerance reported by people who take Maca yet.

We study 20 people who have side effects while taking Maca from FDA and social media. Find out below who they are, when they have Gluten intolerance and more.

You are not alone: join a mobile support group for people who take Maca and have Gluten intolerance >>>

 

 

 

 

Maca

Maca has active ingredients of maca. (latest outcomes from 27 Maca users)

Gluten intolerance

Gluten intolerance (spectrum of disorders, including celiac disease and wheat allergy) has been reported by people with high blood pressure, depression, hypothyroidism, multiple sclerosis, high blood cholesterol. (latest reports from 2,285 Gluten intolerance patients)

On Jan, 31, 2015: No report is found

Do you have Gluten Intolerance while taking Maca?

You are not alone! Join a mobile support group:
- support group for people who take Maca
- support group for people who have Gluten Intolerance

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Does a side effect exist through maca (nutrition supplement from peru) like urinary tract infection or a kidney infection? (1 answer)
    Burn feelings in the urethra (bottom of penis) during pee and (soft) stitches in the kidneys
  • Does prazosin relieve tardive dyskensia ?
    Used Zoloft for 9 straight years. Now only take insulin. This is the only drug that is not addictive or dangerous like antidepressants are. . . Any thoughts?
  • Is xarelto gluten free?
    DVT & PE in February 2013. 6-month follow-up today. My doc said I'll be on Coumadin for life. 95% sure I'll switch to Xarelto if it's GF. Is it? Thanks.
  • Please can you help me identify why my skin has broken out since i stopped smoking?
    I took Chantix for 9 days a day after quitting but stopped taking these. I was also on Limecycline for 2 weeks at the same time and stopped these at the same time as the chantix.



    I had a rash on the top of my back, then on my face and neck which was difficult to see, but it felt like tiny little bumps. These dissappeared after a week or so after quitting. I now have a rash/ skin condition of sorts up the outer sides of my arms, which seems to intensify in the sun, my arms also look more tanned than usual. The rash cannot be seen either but can definately be felt when I run my hands on the skin. I've also had very small bumps/blisters on my hands, mainly on the outer sides of my fingers. All this sinse I quit smoking 5 weeks ago!
  • What does a methotrexate rash look like? a cytarabine rash? if either of these chemos is responsible for my rash, what does it indicate about appropriate therapies going forward?
    Treated for Stage 1 Diffuse Large B-Cell Lymphoma in 2009 and had only 4 courses of Chemo vs the usual 6 due to a rash that showed up on Day 14 of the 4th cycle. At end of treatment and 1 year following PET scan was negative.



    Diagnosed in April 2013 with Burkitt Lymphoma. Negative for HIV-AIDS, Epstein-Barr, liver disease. Active nodes on both sides of diaphragm but brain MRI and bone marrow negative. Have received HYPER-CVAD therapy courses 1A, 1B, 2A, and 2B. On day 4 of 2B course showed a flat rash mostly on forearms & lower abdomen with some involvement of chest, neck, and back. Not really itchy but sensitive if rubbed by clothing. No fever. Diarrhea, but diarrhea has followed every chemo course usually starting Day 5 and continuing for 2 or 3 days. So far, doctor has not commented on whether methotrexate, cytarabine, or something else used to treat side effects might be causing the rash, but does say it looks like a drug rash.



    On Day 11 of this chemo course my platelets & hemoglobin were low enough to require transfusions of platelets and 2 units of blood. WBC and ANC profoundly low despite having had a Neulasta shot on Day 4.

More questions for: Maca, Gluten intolerance

More reviews for: Maca, Gluten intolerance

Comments from related studies:

  • From this study (3 months ago):

  • Remi on Sep, 30, 2014:

    Age: 20 Gender: Man

    I got swimmer's ears in 2008 and took Cipro HC ear drops. The infection healed, but 2008-2010 my health was on constant decline (until starting diets at 2010).

    1. Severe digestive problems have started to develop since 2008: I am getting fatigue and brain fog every time after I eat, to some foods much more than others. A lot of foods cause diarrhea (especially vegetables), those too I avoid. And yes, I am extremely intolerant to gluten, alhough I am tested negative for celiac. Although my 4 year search for symptom free diet has improved my health sigificantly, the symptoms are still too disturbing.

    2. Regarding the chronic ear problems after Cipro HC treatment: I got little tinnitus, some loss of hearing and I can't dive deeper than 1m underwater, because of the earpain due to pressure.

    Don't know if these are caused by the Cipro HC. I think it's not probable that antibiotic ear drops can cause that kind of mess in digestive system, because they don't get in contact with the intestines. And taking probiotics doesn't help much. Of the ear problems, I am not so sure.

    Reply

  • From this study (7 months ago):

  • I keep having an allergic reaction while ONLY in my apartment. I've had these symptoms with (worsening over time) since moving in. I would like to know if I have a possible mold allergy because my place is very old and has no ventilation.

    My symptoms such as the swelling, edema, throat tightness, and trouble breathing all go away within forty minutes of leaving my apartment and return within thirty minutes of being home. I also have greater mental clarity while away from home. I would like to pinpoint what is making me react. I own two cats, but I have never reacted to them before.

    My symptoms with the swelling also worsen upon eating soy sauce, cheese, or when I add salt, which has never been an issue until the recent weeks, about the time my throat started mildly closing. Soy sauce made my ankles triple in size for three days, as well as my calves and feet. I couldn't bend my toes or fit my shoes and I had difficulty breathing and strange tingling in my calves and ankles. I have never even mildly swollen from any foods in my life.

    I have only tried Zyrtec and Claritin. Zyrtec keeps away all the swelling, but Claritin doesn't. Claritin did help me with my dog allergy, but it is not with whatever is going on in my apartment.

    Reply

    kathym on Jun, 23, 2014:

    Probably either toxic mold or pesticides you should move. Wish it was better news. I've had MCS for 17 yrs and if you don't do something about your situation you may have permanent damage to your immune system.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.